# SDR SWAA2018043021486

- Difficulty date: March 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 69,145 hours, 40,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85404
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 CREASE BEAM BOOMER RANG ANGLE CORRODED.  REPAIRED ANGLE IAW SRM & DWG.
